advertisement
Question
Posted by: Just wondering | 2009/10/21

Contraceptive Injection

I have been on the contraceptive injection for as long as I can remember (but at least 10 years). My husband is now divorcing me and I don' t see the point of using the injection any more. (He moved out the house 4 months ago and I haven' t seen him since). Is it a good idea to go off the injection to give my body a break and allow it to have normal periods again, or doesn' t it matter? Frankly, I would rather do without the periods, but if it is a good idea to give a body a break every now and again, then now is a good time for me. I am 34 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Just wondering
If you don't need contraception you could just as well stop using it for a while. Why take unnecessary medication?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/21

Hi Just wondering
If you don't need contraception you could just as well stop using it for a while. Why take unnecessary medication?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement